MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 GLOBAL AP PC STEM 10 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US 1818910 GLOBAL AP PC STEM 10 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 113010200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision tsr, dr (b)(6), (b)(6) hospital (b)(6) 2018.Primary implant (b)(6) 2018.Revision for: fractured greater tuberosity.Peri prosthetic fracture.Patient fell and fractured greater tuberosity.On evaluation, surgeon decided a reverse total shoulder would be the best procedure for functional outcome.Female patient initial (b)(6), aged (b)(6) years.Doi: (b)(6) 2018; dor: (b)(6) 2018; unk shoulder.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP PC STEM 10 MM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7365426
Report Number1818910-2018-55975
Device Sequence Number19346117
Product Code KWS
UDI-Device Identifier10603295005513
UDI-Public10603295005513
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113010200
Device Lot Number488784
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR